# SDR ASAA2014091909173

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 2,412 hours, 762 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: 251A23851
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR NEUTRAL SHIFT SENSOR OUT OF LIMITS.  ACFT GROUNDED.  ADJUSTED NEUTRAL SHIFT SENSOR IAW MM 22-11-14-820-801.  OPS NORMAL, ADDITIONAL TEST IAW BITE GROUP 47, CHECK GOOD.
